Login | Register

Items where Author is "Eslami, Peyman"

Up a level
Export as
Group by: Item Type | No Grouping
Number of items: 2.

Boyarsky, Abraham and Eslami, Peyman and Góra, Paweł and Li, Zhenyang and Meddaugh, Jonathan and Raines, Brian E. (2015) Chaos for successive maxima map implies chaos for the original map. Nonlinear Dynamics, 79 (3). pp. 2165-2175. ISSN 0924-090X

Eslami, Peyman (2011) On existence and stability of absolutely continuous invariant measures in some chaotic dynamical systems. PhD thesis, Concordia University.

This list was generated on Sun May 29 03:15:08 2016 EDT.
Back to top Back to top